# SDR UIEA2019101085676

- Difficulty date: October 8, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,079 hours, 18,745 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540102
- Part serial: 2094
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG START EICAS; 2 ATTEMPTS, NO START. (APU PNEUMATIC INOPERATIVE.   REMOVED AND REPLACED APU BLEED AIR SHUTOFF VALVE IAW AMM 36-11-10. OPS AND LEAK CHECKED GOOD.
